# SDR IPXA11570337

- Difficulty date: October 18, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,792 hours, 17,963 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 65425072
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT HINGE DAMAGED.     REPAIRED IAW ENGINEERING REPAIR 11-5004.
